# SDR S2YA02046

- Difficulty date: November 14, 2002
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 18,523 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OF FLIGHT 1053 MKE-CMH THE CREW NOTICED THE RIGHT ENGINE WAS NOT PRODUCING ENOUGH TORQUE.  THE CREW MADE AN AIR-TURN-BACK TO MKE.  MECHANIC INSPECTED THE RIGHT ENGINE AND FOUND THERE WAS AN OBSTRUCTION IN THE P3 LINE THAT GOES TO THE BLEED VALVE.  MECHANIC REPLACED GAS GENERATOR AND OPS CHECKED THE SYSTEM, THE ENGINE WOULD NOW PRODUCE MAX TORQUE.  MECHANIC RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER DEFECTS.
